# SDR DALA2024122311896

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION STRINGER 42R LOCATED AT LEVEL FR 60 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 42R LOCATED BTW FR 60 TO FR 64 IN AFT CARGO COMPARTMENT, AS PER A319 SRM 51-72-11-001 AND A319 SRM 51-42-11-801. (0722172)
